Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 195, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 16, 2018, 11:16 PM CDT for Blaine County, Cherry County, Thomas County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2018, 11:16 PM CDT (04:16 UTC)
- Expired
- Jul 17, 2018, 12:00 AM CDT
- In force
- 44 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Blaine County, NE, Cherry County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 24 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 11:24 PM CDT | TSTM WND GST 64 | Thedford, NE | |
| Jul 16, 11:35 PM CDT | TSTM WND GST 58 | Thedford, NE | WINDS GUSTING TO 58 MPH OR HIGHER SINCE 1124 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1480 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.5
The text
As transmitted.
088
WUUS53 KLBF 170416
SVRLBF
NEC009-031-171-170500-
/O.NEW.KLBF.SV.W.0195.180717T0416Z-180717T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1116 PM CDT MON JUL 16 2018
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Cherry County in north central Nebraska...
Northwestern Blaine County in north central Nebraska...
Thomas County in north central Nebraska...
* Until midnight CDT.
* At 1116 PM CDT, severe thunderstorms were located along a line
extending from near Elsmere to near Seneca, moving south at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Thedford, Halsey, Elsmere, Purdum, Natwick and Norway.
This includes the following highways...
Highway 2 between mile markers 197 and 231.
Highway 83 between mile markers 136 and 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4226 10020 4213 10016 4209 10017 4209 10015
4189 10009 4175 10083 4208 10082
TIME...MOT...LOC 0416Z 358DEG 21KT 4217 10029 4204 10073
HAIL...<.75IN
WIND...70MPH
$$
CDC2 follow-up statements
303
WWUS53 KLBF 170428
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1128 PM CDT MON JUL 16 2018
NEC009-031-171-170500-
/O.CON.KLBF.SV.W.0195.000000T0000Z-180717T0500Z/
Cherry NE-Blaine NE-Thomas NE-
1128 PM CDT MON JUL 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN CHERRY...NORTHWESTERN BLAINE AND THOMAS COUNTIES...
At 1127 PM CDT, severe thunderstorms were located along a line
extending from near Purdum to 6 miles southeast of Seneca, moving
south at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated. At 1124 pm, a wind gust to 64 mph was
measured at Thedford airport.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Thedford, Halsey, Elsmere, Purdum, Natwick and Norway.
This includes the following highways...
Highway 2 between mile markers 197 and 231.
Highway 83 between mile markers 136 and 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4226 10020 4213 10016 4209 10017 4209 10015
4189 10009 4175 10083 4208 10082
TIME...MOT...LOC 0427Z 358DEG 21KT 4211 10029 4198 10073
HAIL...<.75IN
WIND...70MPH
$$
CDC756
WWUS53 KLBF 170500
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1200 AM CDT TUE JUL 17 2018
NEC009-031-171-170510-
/O.EXP.KLBF.SV.W.0195.000000T0000Z-180717T0500Z/
Cherry NE-Blaine NE-Thomas NE-
1200 AM CDT TUE JUL 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...
NORTHWESTERN BLAINE AND THOMAS COUNTIES WILL EXPIRE AT MIDNIGHT
CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 4226 10020 4213 10016 4209 10017 4209 10015
4189 10009 4175 10083 4208 10082
TIME...MOT...LOC 0459Z 358DEG 21KT 4193 10028 4180 10072
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 11:14 PM CDT, 2 minutes earlier.
Area forecast discussion, Jul 16, 11:14 PM CDT, 2 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1114 PM CDT Mon Jul 16 2018 .SYNOPSIS... Issued at 346 PM CDT Mon Jul 16 2018 H5 analysis from this morning had high pressure anchored over the southern tip of Nevada with a secondary high noted over the sern CONUS. Active flow continued across the northern tier of states and southern Canada this morning. A closed low was noted over western Ontario with a nice 50KT jet streak extending from northern Minnesota into northern Quebec. Upstream of this feature and associated trough of low pressure, a tandem of shortwaves were noted. The first over swrn Idaho and a second off the southern Oregon coast. At the surface, weak high pressure was present over northeastern Nebraska this afternoon. A weak stationary front extended across the panhandle with southerly winds west of this feature and calm or light easterly winds east of this feature. Skies were partly cloudy and temperatures as of 3 PM CDT ranged from 82 at Ainsworth to 89 at North Platte. && .SHORT TERM...(This evening through Tuesday) Issued at 346 PM CDT Mon Jul 16 2018 Tonight and Tuesday...Precipitation chances and the severe threat are the main forecast challenges over the next 24 hours. The shortwave disturbance, currently over southern Idaho will track into Wyoming late this afternoon, emerging onto the Wyoming plains early this evening. Convection is expected to initiate in advance of this feature and track east, then southeast into the low level jet overnight. The latest NAM12 and GFS, as well as the WARW develop a robust MCS over the northern panhandle, tracking this south into swrn Nebraska overnight. Model timing has been in decent agreement between the GFS and NAM12 solutions which favor a "late show". However, the WARW and HREF ensembles develop convection across the Black Hills, forcing this into the nwrn CWA late this afternoon into the early evening hours. If convection were to fire early on, it would be more discrete in nature with large hail and winds being the main threats. This is supported by very steep mid level lapse rates and deep layer shear of 35 to 40 KTS. Later in the evening as convection morphs into a MCS, winds and heavy rain will be the main threats. The concern with heavy rain lies with fcst PWATS which are north of 1.5 inches in advance of the expected convection. On Tuesday, precipitation will linger in the southern and eastern forecast area during the morning hours, with drying conds developing in the afternoon. .LONG TERM...(Tuesday night through Monday) Issued at 346 PM CDT Mon Jul 16 2018 Tuesday night through Thursday...A second, stronger disturbance, will track across southern Montana and northern Wyoming Tuesday afternoon. This feature will approach eastern Wyoming and the Nebraska panhandle early Tuesday evening. As the disturbance approaches a surface trough of low pressure, located in eastern Wyoming/Nebraska Panhandle Tuesday evening, showers and thunderstorms will develop. Once again, storms will track east and southeast into the nose of the low level jet. Rich low level moisture, with PWATS in excess of 1.5 inches will be present across western and north central Nebraska Tuesday night. This will facilitate the threat for heavy rain. Since timing will be mainly during the late evening and overnight hours, not real confident about the threat for widespread severe storms Tuesday night. Precipitation will linger in the eastern forecast area Wednesday morning before pushing out by midday. The upper level shortwave trough, will slowly track across the Dakotas on Wednesday. Showers and thunderstorms will be possible in advance of this feature, Wednesday afternoon into early Wednesday evening across the eastern half of the forecast area. Good subsidence will develop behind the exiting H5 wave with dry conditions expected late Wednesday night into Thursday. Thursday night through Monday...The upper level disturbance will drift east and deepen as it approaches the southern Great Lakes late in the week. This will allow ridging across the western CONUS to amplify Friday through Saturday night. Warmer temperatures and dry conditions are expected with highs reaching the upper 80s/lower 90s for Friday and Saturday. An upper level trough will ride across southwestern into south central Canada Saturday night into Monday. This will lead to an increased threat for showers and thunderstorms Saturday night into Monday. Will keep pops fairly low ATTM as the main forcing will be focused over the Dakotas. The upper level trough will force a cold front through the forecast area Sunday night with highs falling off to the lower to middle 80s for Monday. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1112 PM CDT Mon Jul 16 2018 Overnight, widespread thunderstorms are expected to move east- southeast, generally affecting all of southwestern Nebraska, south of highway 2. Storm activity should exit southwest Nebraska around 12z-14z Tuesday morning. Additonal thunderstorm activity is possible Tuesday evening west of highway 61. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...CDC
Hazardous weather outlook, Jul 16, 3:13 PM CDT, 8 hours 3 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 313 PM CDT Mon Jul 16 2018 NEZ004>010-022>029-035>038-056>059-069>071-094-172015- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 313 PM CDT Mon Jul 16 2018 /213 PM MDT Mon Jul 16 2018/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Strong to severe thunderstorms will move into northwest Nebraska late this evening, generally after 9 PM MDT. Some storms will be capable of producing large hail, strong winds, and very heavy rain. The storms will spread southeast across the Sandhills and southwest Nebraska overnight, where the primary threats are damaging wind and heavy rain. Frequent cloud to ground lightning will accompany any thunderstorm. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Thunderstorm chances continue into Tuesday and Wednesday. A severe storm capable of producing hail and strong winds cannot be ruled out, however the primary threats are prolonged heavy rainfall and frequent lightning. Additional thunderstorms are possible Saturday and Sunday nights. Stay tuned to later forecasts regarding severe weather potential. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this evening and tonight, primarily for areas west of Highway 83. Any severe weather or rainfall report is appreciated. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte DS
In the hours before
Special weather statement, Jul 16, 9:40 PM CDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service North Platte NE 840 PM MDT MON JUL 16 2018 NEZ023-094-170330- Grant NE-Western Cherry NE- 840 PM MDT MON JUL 16 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND GRANT COUNTIES UNTIL 930 PM MDT... At 840 PM MDT, Doppler radar was tracking a strong thunderstorm near Ashby, or 34 miles north of Arthur, moving southeast at 25 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Hyannis around 855 PM MDT. Other locations impacted by this storm include Swede Lake, Pratt Lake, Spring Valley Lake, Duluth and Mother Lake. This includes the following highways... Highway 2 between mile markers 134 and 154. Highway 61 between mile markers 141 and 172. LAT...LON 4212 10199 4220 10174 4182 10143 4175 10199 TIME...MOT...LOC 0240Z 328DEG 23KT 4206 10185 Taylor
Local storm report, Jul 16, 9:42 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT MON JUL 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 4 N GORDON 42.86N 102.20W
07/16/2018 E0.88 INCH SHERIDAN NE AMATEUR RADIO
PEA TO NICKEL SIZE HAIL AND VERY HEAVY RAIN WITH
VISIBILITY AROUND 100 FEET.
0615 PM TSTM WND GST GORDON 42.81N 102.20W
07/16/2018 M76.00 MPH SHERIDAN NE AWOS
SUSTAIN AT 54MPH
0642 PM TSTM WND GST 6 SE GORDON 42.74N 102.12W
07/16/2018 E70.00 MPH SHERIDAN NE PUBLIC
ESTIMATED 70 MPH WIND GUSTS WITH STORM. POWER IS OUT.
0656 PM HAIL 5 WSW RUSHVILLE 42.69N 102.56W
07/16/2018 M1.00 INCH SHERIDAN NE PUBLIC
PEA TO QUARTER SIZE HAIL, LOTS OF RAIN.
0704 PM TSTM WND DMG VALENTINE 42.87N 100.55W
07/16/2018 CHERRY NE TRAINED SPOTTER
A 1 TO 2 FOOT DIAMETER TREE BLOWN OVER IN TOWN.
0704 PM HAIL VALENTINE 42.87N 100.55W
07/16/2018 E1.00 INCH CHERRY NE TRAINED SPOTTER
0704 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/16/2018 M60.00 MPH CHERRY NE TRAINED SPOTTER
0707 PM TSTM WND GST VALENTINE 42.87N 100.55W
07/16/2018 M74.00 MPH CHERRY NE ASOS
0735 PM TSTM WND DMG GORDON 42.81N 102.20W
07/16/2018 SHERIDAN NE PUBLIC
THREE LARGE TREES DOWN IN TOWN FROM STRONG WINDS
0743 PM TSTM WND GST 14 SE VALENTINE 42.73N 100.35W
07/16/2018 E60.00 MPH CHERRY NE PUBLIC
WIND ESTIMATED AT 50 TO 60 MPH.
0819 PM HAIL 9 SW WOOD LAKE 42.55N 100.36W
07/16/2018 E1.00 INCH CHERRY NE PUBLIC
&&
A SHORTWAVE DISTURBANCE MOVING OUT OF IDAHO INTO WYOMING ALONG WITH A
WEAK SURFACE BOUNDARY WAS THE FOCUS FOR THUNDERSTORM DEVELOPMENT LATE
MONDAY AFTERNOON AND EVENING ACROSS NORTHWEST AND NORTH CENTRAL
NEBRASKA.
JURGENSENSpecial weather statement, Jul 16, 10:19 PM CDT, 57 minutes before
Special Weather Statement National Weather Service North Platte NE 1019 PM CDT MON JUL 16 2018 NEZ005-094-170400- Eastern Cherry NE-Western Cherry NE- 1019 PM CDT MON JUL 16 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL 1100 PM CDT/1000 PM MDT/... At 1019 PM CDT/919 PM MDT/, Doppler radar was tracking a strong thunderstorm near Brownlee, or 27 miles north of Thedford, moving south at 30 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Brownlee, Highway 83 crossing Goose Creek and Highway 83 crossing the North Loup River. This includes Highway 83 between mile markers 158 and 181. LAT...LON 4238 10078 4247 10047 4210 10029 4209 10075 TIME...MOT...LOC 0319Z 353DEG 27KT 4237 10062 CDC
Special weather statement, Jul 16, 10:43 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
1043 PM CDT MON JUL 16 2018
NEZ022>024-035-036-057-094-170430-
Hooker NE-Grant NE-Arthur NE-McPherson NE-Western Cherry NE-
Garden NE-Keith NE-
1043 PM CDT MON JUL 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN CHERRY...
SOUTHEASTERN GRANT...NORTHERN KEITH...WESTERN HOOKER...SOUTHEASTERN
GARDEN AND WESTERN MCPHERSON COUNTIES UNTIL 1130 PM CDT/1030 PM
MDT/...
At 1043 PM CDT/943 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles east of Whitman to
near Arthur to 12 miles northeast of Oshkosh. Movement was southeast
at 30 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Arthur, Flatts, Cogill Lake, Green Lake, Bucktail Lake, Three Mile
Lake, Carr Lake, Ruthon, Haythorn Lake, Clear Creek State Wildlife
Management Area, Lena, Big Lamunyon Flats, McKeag, Otter Creek
Campground, East Cody Lake, Calora, Belmar, Sand Beach Lake, Velma
and Diamond Bar Lake.
This includes the following highways...
Highway 2 between mile markers 164 and 177.
Highway 61 between mile markers 104 and 130.
Highway 92 between mile markers 116 and 129, and between mile
markers 165 and 189.
Highway 97 between mile markers 54 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4189 10102 4136 10133 4126 10207 4159 10235
4166 10165 4221 10135
TIME...MOT...LOC 0343Z 320DEG 26KT 4210 10133 4161 10160 4155 10220
CDCSpecial weather statement, Jul 16, 10:53 PM CDT, 23 minutes before
Special Weather Statement National Weather Service North Platte NE 1053 PM CDT MON JUL 16 2018 NEZ005-025-026-094-170445- Eastern Cherry NE-Western Cherry NE-Thomas NE-Blaine NE- 1053 PM CDT MON JUL 16 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...WEST CENTRAL BLAINE AND THOMAS COUNTIES UNTIL 1145 PM CDT... At 1052 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles northwest of Elsmere to 6 miles northeast of Seneca. Movement was south at 30 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Thedford, Halsey, Natwick and Norway. This includes the following highways... Highway 2 between mile markers 200 and 229. Highway 83 between mile markers 137 and 157. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4191 10013 4175 10082 4210 10075 4210 10029 TIME...MOT...LOC 0352Z 359DEG 27KT 4224 10030 4211 10074 CDC
Special weather statement, Jul 16, 11:01 PM CDT, 15 minutes before
Special Weather Statement National Weather Service North Platte NE 1101 PM CDT MON JUL 16 2018 NEZ005-094-170445- Eastern Cherry NE-Western Cherry NE- 1101 PM CDT MON JUL 16 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL 1145 PM CDT... At 1101 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles northwest of Elsmere to 7 miles northeast of Seneca. Movement was south at 25 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Highway 83 crossing the North Loup River. This includes Highway 83 between mile markers 158 and 170. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4210 10028 4210 10075 4227 10072 4231 10029 TIME...MOT...LOC 0401Z 358DEG 21KT 4225 10029 4212 10074 CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jul 16, 7:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 47 min |
| Jul 16, 7:33 PM CDT | Special Weather Statement | LBF | Sheridan | 42 min |
| Jul 16, 7:58 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jul 16, 8:09 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 51 min |
| Jul 16, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry | 44 min |
| Jul 16, 9:01 PM CDT | Special Weather Statement | LBF | Grant | 44 min |
| Jul 16, 9:40 PM CDT | Special Weather Statement | LBF | Grant | 50 min |
| Jul 16, 10:05 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker | 40 min |
| Jul 16, 10:19 PM CDT | Special Weather Statement | LBF | Thomas | 41 min |
| Jul 16, 10:43 PM CDT | Special Weather Statement | LBF | Arthur, Hooker | 47 min |
| Jul 16, 10:53 PM CDT | Special Weather Statement | LBF | Thomas | 52 min |
| Jul 16, 11:01 PM CDT | Special Weather Statement | LBF | Thomas | 44 min |
| Jul 16, 11:34 PM CDT | Special Weather Statement | LBF | Keith | 41 min |
| Jul 16, 11:41 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson, Thomas | 49 min |
| Jul 16, 11:57 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 48 min |
| Jul 16, 11:59 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 46 min |
| Jul 17, 12:18 AM CDT | Special Weather Statement | LBF | Logan | 42 min |
| Jul 17, 12:24 AM CDT | Special Weather Statement | LBF | Perkins | 51 min |
| Jul 17, 12:35 AM CDT | Special Weather Statement | LBF | Logan | 40 min |
| Jul 17, 12:51 AM CDT | Special Weather Statement | LBF | Lincoln | 39 min |
| Jul 17, 1:13 AM CDT | Special Weather Statement | LBF | Lincoln | 47 min |
| Jul 17, 1:26 AM CDT | Areal Flood Advisory | LBF | Lincoln | 88 min |
| Jul 17, 1:46 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 3 hr |
| Jul 17, 1:52 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 3 hr |
| Jul 17, 2:01 AM CDT | Flash Flood Warning | LBF | Boyd | 3 hr |
| Jul 17, 2:15 AM CDT | Areal Flood Advisory | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jul 17, 2:10 PM CDT | Flash Flood Watch | LBF | Sheridan | 14 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.